# SDR UALA2013041502565

- Difficulty date: April 13, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 50,005 hours, 19,927 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON WALK AROUND, FOUND SMALL HYDRAULIC LEAK FROM GREEN SYSTEM.  VERIFIED LOW QTY ON COCKPIT GAUGES.  FOUND BRAKE RETURN LINE UNION O-RING BAD.  REPLACED O-RING, LEAK CHECKS GOOD.
